# SDR DALA2016101207326

- Difficulty date: October 8, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 82,833 hours, 37,768 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

AS THE PLANE PULLED INTO THE GATE THE NR 3 BRAKE TURN CHERRY RED WITH A SMALL FLAME.  FIRE WAS EXTINGUISHED.  MAINTENANCE REPLACED THE TIRE AND BRAKE ASSEMBLY.
